个人详细信息
钟承奎

钟承奎

兰州大学 数学与统计学院

邮箱: zhongck@lin.shi

钟承奎,男,自1985年以来,长期工作在兰州大学数学与统计学院,2009年后在南京大学数学系任教。在兰州大学期间,一直从事本科生,硕士生和博士生的培养以及数学研究工作,长期主持国家自然科学基金研究项目,在国内外重要期刊上发表论文30多篇,2007年获甘肃省自然科学一等奖。
个人详细信息

研究成果

82 1046 2 21
Items Views Downloads h-index
[1] Zhong, CK,You, B,Yang, R. The Existence Of Multiple Equilibrium Points In A Global Attractor For Some Symmetric Dynamical Systems[J]. Nonlinear Analysis-real World Applications,2014,19:31-44.
浏览/下载:22/0
[2] Li, HT,Ma, S,Zhong, CK. Long-time Behavior For A Class Of Degenerate Parabolic Equations[J]. Discrete And Continuous Dynamical Systems,2014,34(7):2873-2892.
浏览/下载:41/0
[3] Zhong, CK,Niu, WS. Long-time Behavior Of Solutions To Nonlinear Reaction Diffusion Equations Involving L-1 Data[J]. Communications In Contemporary Mathematics,2012,14(1):-.
浏览/下载:20/0
[4] Zhong, CK,Niu, WS. On The Z(2) Index Of The Global Attractor For A Class Of P-laplacian Equations[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(12):3698-3704.
浏览/下载:21/0
[5] Song, HT,Zhong, CK. Blow-up Of Solutions Of A Nonlinear Viscoelastic Wave Equation[J]. Nonlinear Analysis-real World Applications,2010,11(5):3877-3883.
浏览/下载:77/0
[6] Feng, HB,Zhong, CK. Boundary Behavior Of Solutions For The Degenerate Logistic Type Elliptic Problem With Boundary Blow-up[J]. Nonlinear Analysis-theory Methods & Applications,2010,73(10):3472-3478.
浏览/下载:18/0
[7] Liu, YW,Yang, L,Zhong, CK. Asymptotic Regularity For P-laplacian Equation[J]. Journal Of Mathematical Physics,2010,51(5):-.
浏览/下载:38/0
[8] Yan, XJ,Wu, Y,Zhong, CK. Uniform Attractors For Impulsive Reaction-diffusion Equations[J]. Applied Mathematics And Computation,2010,216(9):2534-2543.
浏览/下载:40/0
[9] Wen, ZJ,Zhong, CK. Non-constant Positive Steady States For The Hp Food Chain System With Cross-diffusions[J]. Mathematical And Computer Modelling,2010,51(9-10):1026-1036.
浏览/下载:19/0
[10] Yue, GC,Zhong, CK. On The Convergence Of The Uniform Attractor Of 2d Ns-alpha Model To The Uniform Attractor Of 2d Ns System[J]. Journal Of Computational And Applied Mathematics,2010,233(8):1879-1887.
浏览/下载:18/0
总共9页 当前第1页 1

研究主题

global attractor[11] Global attractor[6] asymptotic a priori estimate[5] uniform attractor[4] positive solution[4] Uniform attractor[4] uniformly omega-limit compact[4] global attractors[3] measure of noncompactness[3] Navier-Stokes equations[3] Critical exponent[3] oscillation[3] attractor[2] measures of noncompactness[2] suspension bridge equations[2]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace